MAUDE Adverse Event Report: VENTUREMED GROUP, INC. FLEX VESSEL PREP SYSTEM; PERIPHERAL INTRAVASCULAR CATHETER

VENTUREMED GROUP, INC. FLEX VESSEL PREP SYSTEM; PERIPHERAL INTRAVASCULAR CATHETER
Model Number FSC 4-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after application with flex, a pseudoaneurysm with contrast medium leakage forms after the actual stenosis in the straight segment.Even inserting an occlusion balloon cannot stop the bleeding, which is why surgical intervention was necessary.During the open procedure, the surgeon described this rupture as a slit several cm (approx.4 cm) long.

Brand Name
FLEX VESSEL PREP SYSTEM
Common Device Name
PERIPHERAL INTRAVASCULAR CATHETER
Manufacturer (Section D)
VENTUREMED GROUP, INC.
2800 campus dr.
suite 50
plymouth MN 55441
Manufacturer (Section G)
VENTUREMED GROUP, INC.
2800 campus dr.
suite 50
plymouth MN 55441
Manufacturer Contact
jill schweiger
2800 campus dr.
suite 50
plymouth, MN 55441
7632962021
MDR Report Key21412984
Report Number3012696653-2025-00001
Device Sequence Number8316906
Product Code PNO
UDI-Device Identifier00863656000318
UDI-Public(01)00863656000318(17)260328(10)63495
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K202187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Model NumberFSC 4-40
Device Catalogue NumberFSC 4-40
Device Lot Number63495
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE; PTA BALLOON
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown